Picture of patient recieving biomechanical prosthetic upper limb

Open Access research transforming patient rehabilitation...

Strathprints makes available scholarly Open Access content by researchers within the Department of Biomedical Engineering, including those working within the areas of rehabilitation engineering, which encompasses biomechanics, prosthetics and orthotics, and motor control and neuroprosthetics.

Research at Biomedical Engineering also explores cell, tissue and organ engineering, particularly in the development of artificial organs, as well as research into implanted medical devices such as intelligent sensors.

Explore the Open Access research by Biomedical Engineering, or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2020 | 2018 | 2017 | 2016 | 2013 | 2011 | 2010 | 2005 | 2003 | 2002 | 1992
Number of items: 12.

2020

Barrenechea, Gabriel R. and Jaillet, Fabrice and Paredes, Diego and Valentin, Frédéric (2020) The multiscale hybrid mixed method in general polygonal meshes. Numerische Mathematik, 145 (1). pp. 197-237. ISSN 0029-599X

2018

Pearson, John W. and Pestana, Jennifer and Silvester, David J. (2018) Refined saddle-point preconditioners for discretized Stokes problems. Numerische Mathematik, 138 (2). pp. 331-363. ISSN 0029-599X

2017

Barrenechea, Gabriel R. and Burman, Erik and Karakatsani, Fotini (2017) Edge-based nonlinear diffusion for finite element approximations of convection-diffusion equations and its relation to algebraic flux-correction schemes. Numerische Mathematik, 135 (2). pp. 521-545. ISSN 0029-599X

2016

Barrenechea, Gabriel and Boulton, Lyonell and Boussaid, Nabile (2016) Local two-sided bounds for eigenvalues of self-adjoint operators. Numerische Mathematik. ISSN 0029-599X

2013

Spillane, N. and Dolean Maini, Victorita and Hauret, P. and Nataf, F. and Pechstein, C. and Scheichl, R. (2013) Abstract robust coarse spaces for systems of PDEs via generalized eigenproblems in the overlaps. Numerische Mathematik, n/a (n/a). n/a. ISSN 0029-599X

2011

Kopteva, Natalia and Stynes, Martin (2011) Stabilised approximation of interior-layer solutions of a singularly perturbed semilinear reaction-diffusion problem. Numerische Mathematik, 119 (4). pp. 787-810. ISSN 0029-599X

Ainsworth, Mark and Vejchodsky, Tomas (2011) Fully computable robust a posteriori error bounds for singularly perturbed reaction–diffusion problems. Numerische Mathematik, 119 (2). pp. 219-243. ISSN 0029-599X

2010

Wu, Fuke and Mao, Xuerong and Szpruch, Lukasz (2010) Almost sure exponential stability of numerical solutions for stochastic delay differential equations. Numerische Mathematik, 115 (4). pp. 681-697.

2005

Higham, D.J. and Kloeden, Peter E. (2005) Numerical methods for nonlinear stochastic differential equations with jumps. Numerische Mathematik, 101 (1). pp. 101-119. ISSN 0029-599X

2003

Ainsworth, M. and McLean, W. (2003) Multilevel diagonal scaling preconditioners for boundary element equations on locally refined meshes. Numerische Mathematik, 93 (3). pp. 387-413. ISSN 0029-599X

2002

Barrenechea, G.R. and Valentin, F. (2002) An unusual stabilized finite element method for a generalized Stokes problem. Numerische Mathematik, 92 (4). pp. 653-677. ISSN 0029-599X

1992

Bartels, S.G. and Higham, D.J. (1992) The structured sensitivity of Vandermonde-like systems. Numerische Mathematik, 62. pp. 17-33. ISSN 0029-599X

This list was generated on Wed Dec 2 02:06:22 2020 GMT.